# SDR SWAA2021081894184

- Difficulty date: July 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER RIB ASSY AT STAB STA 120.3 3RD VERTICAL STIFFENER FROM FWD END ; / [01] REMOVED R/H HORIZ STAB INSPAR RIB AT STAB STA 120.30 FOR ACCESS FOR STAB RIB REPAIRS IAW SRM 55-10-09-2R4 PARA 4A AND SRM 51-40-02-0G-0 PARA 4 AND 7.; [02] REMOVED DAMAGED SECTION OF VERTICAL STIFFENER AND WEB IAW SRM 55-10-09-2R-4 PARA 4B(1 AND 2). DIMENSIONS OF STIFFENER TRIMOUT: 2.00'; DIMENSIONS OF WEB TRIMOUT: L=.900'; W=.335'.; [03] VERIFIED DAMAGE TRIM OUT PER SRM 55-10-09-2R-4 PARA 4B(1 AND 2). READY FOR NDI; [04] ET INSPECTED CUT EDGE AND HOLES IN REPAIR AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [05] FABRICATED REPAIR PARTS OF: T-CHORD; 60-5872#7075T76511; LOT # 1430775-2; L-ANGLE; BAC1490-2793#7075T62; LOT# 1420465-1; SHIMS; 7075T6#0.016'; LOT# 1439717-1; PER SRM 55-10-09-2R4 PARA 4F THROUGH 4J AND TABLE 201. OK TO APPLY CHEMICAL CONVERSION COATING TO REPAIR PARTS AND RIB REPAIR AREA.; [06] VERIFIED GENERAL VISUAL INSPECTION OF THE REWORK AREA. VERIFIED FABRICATION OF REPAIR PARTS PER SRM 55-10-09-2R4 PARA 4F THROUGH 4J AND TABLE 201.; 9] PRIMED REPAIR PARTS AND RIB REPAIR AREA IAW SRM 55-10-09-2R-4 PARA 4L. OK TO INSTALL REPAIR PARTS ONTO RIB.; [10] VERIFIED STEP 9 OK TO INSTALL; [11] INSTALLED REPAIR PARTS ONTO RIB IAW SRM 55-10-09-2R-4 PARA 4M THROUGH 4R.;
